MathSciNet Relay Station
MathSciNet bibliographic data
MR1260127 (95c:30006) 30C10 (30C20 30E10)
Coleman, John P.; Myers, Nick J. The Faber polynomials for annular sectors. Math. Comp. 64 (1995), no. 209, 181–203, S1–S6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement